MathSciNet Relay Station
MathSciNet bibliographic data
MR1025451 46B20 (46E40 47B38)
Cambern, Michael; Jarosz, Krzysztof; Wodinski, Georg Almost-$L^p$-projections and $L^p$ isomorphisms. Proc. Roy. Soc. Edinburgh Sect. A 113 (1989), no. 1-2, 13–25.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement